# SDR USAA040192

- Difficulty date: May 7, 2004
- Submitted: June 4, 2004
- Operation: Air carrier
- Aircraft: N703UW
- Make and model: Airbus A319-112
- Aircraft serial: 0904
- Engine: Ge CFM56*
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Part number: D5300282600101
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRACK, 2.5 INCHES X 1.5 INCHES X .090 INCHES DEEP AREA, CORROSION; LEVEL 2; TASK NR JA-220-53500, FR14, Y503.2, Z240.  REMOVED AND REPLACED TRACK IAW SRM.
